CBS Reveals Summer Schedule For 2013

1 year ago, by

January 14, 2013

CBS announced this year’s summer schedule, setting premiere dates for the the second season of ‘Unforgettable’ and a new drama based on Stephen King’s best novel, ‘Under the Dome’.

On the side of non-scripted shows, the network also gave out the premiere date of ‘The Great British Bake Off’ — a new reality competition based on the hit UK format. This will premiere on Wednesday, May 29th at 8pm. Meanwhile, an expanded ‘Big Brother’ gets an earlier summer premiere this year — taking the same Wednesday spot on June 26th at 9pm.

Under the Dome is the story of a small town that is suddenly and inexplicably sealed off from the rest of the world by an enormous transparent dome. The town’s inhabitants must deal with surviving the post-apocalyptic conditions while searching for answers to what this barrier is, where it came from and if and when it will go away. The 13-episode freshman run will premiere on Monday, June 24th at 10pm. This will bump Hawaii Five-0 to the Friday time slots during the summer.

Unforgettable stars Poppy Montgomery as a police detective with a rare condition that makes her memory so flawless that everything is embedded in her mind, and Dylan Walsh as her ex-boyfriend and partner, returns for its second season on Sunday, July 28 (9:00-10:00 PM, ET/PT).

Additionally, NCIS: Los Angeles will move to Tuesday beginning July 2, and Unforgettable will replace summer encore episodes of The Good Wife.

Here’s the complete list of CBS Summer Schedule in 2013:

Wednesday, Effective May 29

8:00-9:00 PM UNTITLED BAKING SERIES (Premiere)

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

Monday, Effective June 24

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM RULES OF ENGAGEMENT

9:00-9:30 PM 2 BROKE GIRLS

9:30-10:00 PM MIKE & MOLLY

10:00-11:00 PM UNDER THE DOME (Premiere)

Wednesday, Effective June 26

8:00-9:00 PM UNTITLED BAKING SERIES

9:00-10:00 PM BIG BROTHER (Season Premiere)

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

Sunday, Effective June 30

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM BIG BROTHER (Premiere)

9:00-10:00 PM THE GOOD WIFE

10:00-11:00 PM THE MENTALIST

Tuesday, Effective July 2

8:00-9:00 PM NCIS

9:00-10:00 PM BIG BROTHER (Premiere)

10:00-11:00 PM NCIS: LOS ANGELES

Wednesday, Effective July 17

8:00-9:00 PM BIG BROTHER (New Time Period)

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

Sunday, Effective July 28

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM BIG BROTHER

9:00-10:00 PM UNFORGETTABLE (Premiere)

10:00-11:00 PM THE MENTALIST